# SDR VNAA0102003

- Difficulty date: February 7, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N436JS
- Make and model: Dorner DO328100
- Aircraft serial: 3052
- Aircraft time: 14,530 hours, 13,038 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2731 · Elevator Tab Control System
- Part: Elevator
- Condition: Malfunctioned
- Location: Tail
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE CREW NOTICED THAT THE ELEVATOR TRIM WOULD NOT WORK WHEN SELECTED UP.  FLIGHT 4061 RETURNED TO GSP.  MAINTENANCE INSPECTED AND RECYCLED AIRCRAFT POWER AND PERFORMED OPERATIONAL CHECKS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 27-00-00.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
